I was wondering if it is normal for a man to have large areolas? I am pretty sure it is not and before I ask how to reduce them, I did some research and saw I have several complicating factors. These are:
I am currently on Risperdal (1mg) and Zoloft (250mg) for anxiety, depression, and OCD.
2. I am obese
I understand being obese can cause the areolas to increase in size but I think mine have increased significantly since I started taking these medications. Granted, I have also gained some weight but I am not sure what to attribute this situation to. Maybe this is a case of pseudogynecomastia. I really am not sure and was hoping someone could provide me with answers.
My question to the community is how can I help remedy this situation? Of course surgery is an option but I would prefer that to be a last option. Should I consult my physician about removing me from my medications? What if its decided I should continue and I work extra hard on losing weight, will that likely resolve the situation?
I am curious to hear what I should do because from what I have read, if they stay this way for two or three years, its permanent and I wouldn't be comfortable with that. I am not comfortable with it now.
If it makes any difference - I am 28 years old. Thank you for your advice!
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.